$7.10 -2%
$6.95

Overview

Children’s Panadol Suspension 1 – 6 years provides effective relief of fever and pain in younger children. A strawberry flavoured suspension, Children’s Panadol Suspension 1 – 6 Years contains no alcohol and is aspirin free. It is also gentle on the stomach for the children.

Each teaspoon (5ml) of Children’s Panadol Suspension 1 – 6 Years contains:

  • Paracetamol = 120mg

Children’s Panadol Suspension 1 – 6 Years can be used for:

  • Fever
  • Headaches
  • Symptoms of colds and flu
  • Teething pain
  • Toothaches
  • Earache
  • Bodyaches

Directions

How to use Children’s Panadol Suspension 1 – 6 Years:

Ages 

Average Weight

Dose

How often 

1-2 years 

9.5-12 kg

6-7.5 ml

Do not take more frequently than every 4 hours and do not exceed more than four doses in 24 hours 

2-3 years

12-14 kg

7.5-9 ml

3-4 years

14-16 kg

9-10 ml

4-5 years

16-17.5 kg

10-11 ml

5-6 years

17.5-19.5 kg

11-12 ml

Not recommended for children under 2 months

For children over 6 years, use Children’s Panadol Suspension 6+ Years

Do not take with any other products containing Paracetamol

Storage Conditions

Store below 30˚C

Keep out of reach of children.

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

This product is returnable.

If you are not satisfied with the item or have made a wrong purchase, you may choose to get a refund or exchange within 7 days of purchase.

Simply drop by VivaHealth Pharmacy Singapore store to exchange or return your item. For all exchanges and returns, kindly bring the receipt and the item in its original packaging. The item should be in good condition.

Please note that the shipping costs will not be refunded.
JUST SEEN

Search

Just added to your cart:
Qty:
Total:
Subtotal:
Excl. postage 
My Bag
Just added to your wishlist:
Excl. postage 
My Wishlist